# SDR 06FDEA2770

- Difficulty date: August 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,653 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: ARG70961
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

RT MAIN GEAR SHOWED RED ON CONFIG PAGE AND GEAR HAND L/E WHEN RETRACTED.  PERFORMED CHECKLIST.  WOULD INDICATE DOWN BUT NOT UP DUMPED 3000 LBS FUEL.  RT MLG DOOR LATCH SPRING REMOVED AND REPLACED AS PER STD MAINT PRACTICE.  ADJUSTMENT CHECK OUT ON RT MLG UP AND LATCHED PROXIMITY SENSOR AS PER AMM 32-61-15-5 FOUND SATISFACTORY.  LDG RETRACTION TEST CHECK OUT 10 TIMES AS PER AMM 32-31-00-5 FOUND SATISFACTORY.
